# SDR C1HA200285007

- Difficulty date: April 3, 2002
- Submitted: April 29, 2002
- Operation: Air carrier
- Aircraft: N685CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22492
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAV RT STA 1130 FLOOR SUPPORT HAS CORROSION RBL 3L.  REMOVED DAMAGED CHANNEL IAW 51-30-2.  FABRICATED NEW HAT CHANNEL IAW 51-20-1, 51-30-2, 51-10-2.  INSTALLED NEW HAT CHANNEL IAW 51-30-2.
